# SDR CA060214002

- Difficulty date: February 14, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A340-313
- Aircraft time: 40,784 hours
- Engine: Cfmint CFM565C4
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lock
- Part number: 28850009
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) THRUST REVERSER NR 4 UNLOCKED. SHUTDOWN NR4 V/S ON OVERWEIGHT LANDING 500FT/MIN LANDING WT 233000 KG.   SEE FMR M1243972. ACTION:411T/S 78-31-00-810-970 CARRIED OUT NO FAULT FOUND.  SUSPECT PRIMARY LOCK P/N 2885000-9 LOCATED AT IB UPPER SIDE. 4 LOCK PLUGS ARE LOCATED IN THE OB PARTS BOX. (TC NR 20060214002)
